Wilcoxon-signed rank test for associated sequences

Dewan, Isha ; Prakasa Rao, B. L. S. (2005) Wilcoxon-signed rank test for associated sequences Statistics & Probability Letters, 71 (2). pp. 131-142. ISSN 0167-7152

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S01677...

Related URL: http://dx.doi.org/10.1016/j.spl.2004.10.034


Let X1,…,Xn be stationary associated random variables with one dimensional marginal distribution function F. We study the properties of the classical sign statistic and the Wilcoxon-signed rank statistic for testing for shift in location in the above set up. In the process, we extend the Newman's inequality to functions of bounded variation which are mixtures of absolutely continuous component and discrete component only.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Sign Statistic; Wilcoxon-signed Rank Statistic; Associated Random Variables; Hoeffding Identity
ID Code:37706
Deposited On:26 Apr 2011 12:46
Last Modified:26 Apr 2011 12:46

Repository Staff Only: item control page